Viewing 1 post (of 1 total)
  • Author
    Posts
  • meanideal-dj
    meanideal-dj
    Participant
    Postcount 5

    Greetings, I’m new to the forum but I’ve been watching Leak Project video’s on youtube for quite some time now. I love what Rex has to say about certain issues and I can relate to a lot of what he says! I’m from England, which answers why I spell realise, not realize and many other similar words 😀

    Now on to the subject: I suffer from intense Anxiety, at least that’s what I’ve been diagnosed with, but I question this diagnosis as what I’m suffering from feels somewhat spiritual, as if there is a lot more going off under the surface than modern medicine seems afraid to understand. I’ve come across people mentioning spiritual attacks, so I’m curious to what that would feel like. I’ve also come across suggestions that it could be a form of upgrade to a higher conscious state. I’m quite open minded to the possibilities, and the truth is that I don’t really know or understand what is happening to me… I also feel that mainstream science and medicine doesn’t hold the answers I’m looking for, but I like t adopt a semi-rational approach to things.

    It’s very debilitating, and I’m in constant pain every day! The pain always comes from my abdomen, and it does feel like anxiety, but turned way past 11! To the point where it is physically painful! What confuses me is that I generally don’t feel worried in life and I’m quite a confident person, although since suffering I do tend to stay in doors a lot and I would definitely say that this disorder is negatively affecting my quality of life right now.

    My whole life seems to have been turned on it’s head for the last few years and I’m definitely becoming more open minded and feel like I’m learning a lot about the way society and the world really is. I just wish I could understand why I’m suffering every day for seemingly no apparent reason. I refuse to take meds for this. A few years ago I was actually taking Citalopram, an anti-depressant, which overall felt like it wasn’t really doing anything, until I had to abruptly stop, and then I suffered a good 6+ weeks of the nasty withdrawal affects!

    What are peoples thoughts on this? I’m not really looking for advice on how to deal with this as it does feel like an important process that I’m currently going through, although a rough idea of how long it’s going to last for would definitely be well received!

    "Pounding, screeching dissonance, this is not music!" -Wharf from Star Trek TNG

    "Believe in none of what you hear and only half of what you see." -Richard D Hall

Viewing 1 post (of 1 total)
  • You must be logged in to reply to this topic.
Top